Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 7, Pages 389-393
http://dx.doi.org/10.1155/S0161171202011468

On the function TreH+itK

1Instituut voor Theoretische Fysika, Katholieke Universiteit Leuven, Leuven B-3001, Belgium
2Department for Mathematical Analysis, Budapest University of Technology and Economics, Budapest XI. H-1521, Hungary

Received 21 January 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Fannes and Dénes Petz, “On the function ,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 7, pp. 389-393, 2002. https://doi.org/10.1155/S0161171202011468.